# SDR REXA2017122001281

- Difficulty date: December 20, 2017
- Submitted: December 22, 2017
- Operation: Air carrier
- Aircraft: N341PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15341
- Aircraft time: 7,593 hours, 5,213 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD F/A FLASHLIGHT BATTERY INDICATOR DOES NOT BLINK EVERY 5 SECONDS.  REPLACED FWD F/A FLASHLIGHT ASSY IAW AMM 25-61-02-400-801-A10.  PERFORMED AN OPS CHECK IAW AMM 25-61-00-710-801-A04.  NO DEFECTS NOTED.
